VOL. 28 · NO. 4 | Winter 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 28 (4), (Winter 1998)
No abstract available
Articles
Peter Biström, Jesús A. Jaramillo, Mikael Lindström
Rocky Mountain J. Math. 28 (4), 1203-1226, (Winter 1998) DOI: 10.1216/rmjm/1181071712
KEYWORDS: polynomials, Dunford-Pettis property, compactness, homomorphisms, nonlinear topology, 46E25, 46J10
No abstract available
Geraldo Botelho
Rocky Mountain J. Math. 28 (4), 1227-1250, (Winter 1998) DOI: 10.1216/rmjm/1181071713
KEYWORDS: 46B20, 46B28, 46G20
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 28 (4), 1251-1257, (Winter 1998) DOI: 10.1216/rmjm/1181071714
No abstract available
Vittoria Demichelis
Rocky Mountain J. Math. 28 (4), 1259-1265, (Winter 1998) DOI: 10.1216/rmjm/1181071715
No abstract available
A.D. Gadjiev, R.O. Efendiev, E. Ibikli
Rocky Mountain J. Math. 28 (4), 1267-1277, (Winter 1998) DOI: 10.1216/rmjm/1181071716
KEYWORDS: Linear positive operators, Bernstein-Chlodowsky polynomials, Korovkin theorems, $\rho$-norm
No abstract available
V.A. Galaktionov, A.A. Lacey
Rocky Mountain J. Math. 28 (4), 1279-1301, (Winter 1998) DOI: 10.1216/rmjm/1181071717
KEYWORDS: semilinear heat equation, stationary solutions, intersection comparison, maximum principle, 35K55, 35K65
No abstract available
Daniela P. Kacsó, Heinz H. Gonska
Rocky Mountain J. Math. 28 (4), 1303-1320, (Winter 1998) DOI: 10.1216/rmjm/1181071718
No abstract available
V. Karunakaran, V. Baby Thilaga
Rocky Mountain J. Math. 28 (4), 1321-1342, (Winter 1998) DOI: 10.1216/rmjm/1181071719
KEYWORDS: Banach space valued distributions, Banach Algebra, Convolutions, Fourier transform, Hilbert space, innerproduct, Boehmians, 46F05, 46F12, 46F20
No abstract available
Yaacov Kopeliovich
Rocky Mountain J. Math. 28 (4), 1343-1355, (Winter 1998) DOI: 10.1216/rmjm/1181071720
No abstract available
R.L. McCasland, M.E. Moore, P.F. Smith
Rocky Mountain J. Math. 28 (4), 1357-1369, (Winter 1998) DOI: 10.1216/rmjm/1181071721
No abstract available
J.M.R. Méndez-Pérez, G. Miquel Morales
Rocky Mountain J. Math. 28 (4), 1371-1389, (Winter 1998) DOI: 10.1216/rmjm/1181071722
No abstract available
Raúl Naulin
Rocky Mountain J. Math. 28 (4), 1391-1405, (Winter 1998) DOI: 10.1216/rmjm/1181071723
KEYWORDS: Impulsive systems, constant coefficients, asymptotic stability, 34A37, 34A30
No abstract available
Donal O'Regan
Rocky Mountain J. Math. 28 (4), 1407-1445, (Winter 1998) DOI: 10.1216/rmjm/1181071724
No abstract available
Chull Park, David Skoug, David Storvick
Rocky Mountain J. Math. 28 (4), 1447-1468, (Winter 1998) DOI: 10.1216/rmjm/1181071725
No abstract available
Mario Petrich
Rocky Mountain J. Math. 28 (4), 1469-1482, (Winter 1998) DOI: 10.1216/rmjm/1181071726
KEYWORDS: Completely regular semigroups, congruences, congruence generated by a set, lattice of congruences, join and meet, $K$-relation, Rees congruence, 20M10
No abstract available
Ian F. Putnam
Rocky Mountain J. Math. 28 (4), 1483-1518, (Winter 1998) DOI: 10.1216/rmjm/1181071727
No abstract available
Jawad Sadek
Rocky Mountain J. Math. 28 (4), 1519-1537, (Winter 1998) DOI: 10.1216/rmjm/1181071728
No abstract available
Ding-Xuan Zhou
Rocky Mountain J. Math. 28 (4), 1539-1560, (Winter 1998) DOI: 10.1216/rmjm/1181071729
KEYWORDS: linear independence, box spline wavelets, refinement equation, linear diophantine equations, 42C15, 41A63, 41A15
No abstract available
Front Matter
M.M. Marsh
Rocky Mountain J. Math. 28 (4), 1561, (Winter 1998)
No abstract available
Index
Rocky Mountain J. Math. 28 (4), 1563-1566, (Winter 1998) DOI: 10.1216/rmjm/1181071731
No abstract available
Back to Top